| Model Number |
004628-005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
04/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the customer's bg value displayed as 'low' on the continuous glucose monitor (cgm).Cause of low bg was unknown.The customer consumed carbohydrates to address bg.Recommendation was made to consult with a healthcare provider to discuss diabetes management.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.